MathSciNet Relay Station
MathSciNet bibliographic data
MR1682850 41A15 (41A30 62J99 65D10)
Hickernell, Fred J.; Hon, Y. C. Radial basis function approximations as smoothing splines. Appl. Math. Comput. 102 (1999), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement